IMECH-IR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
The global L-2 stability of solutions to three dimensional MHD equations 期刊论文
Acta Mathematica Scientia, 2013, 卷号: 33, 期号: 1, 页码: 247-267
Authors:  Li XJ(李现今);  Cai XJ;  Li, XJ (reprint author), Chinese Acad Sci, Inst Mech, Beijing 100190, Peoples R China.
View  |  Adobe PDF(328Kb)  |  Favorite  |  View/Download:703/258  |  Submit date:2013/03/07
Mhd Equations  Strong Solutions  Stability  
An improved CE/SE scheme and its application to dilute gas-particle flows 期刊论文
Computer Physics Communications, 2011, 卷号: 182, 期号: 8, 页码: 1589-1601
Authors:  Wang G(王刚);  Zhu HY(朱辉玉);  Sun QH(孙泉华);  Zhang DL(张德良);  Liu KX(刘凯欣);  Wang, G (reprint author), Chinese Acad Sci, Inst Mech, LHD, Beijing 100080, Peoples R China
Adobe PDF(670Kb)  |  Favorite  |  View/Download:742/156  |  Submit date:2012/04/01
Ce/se Scheme  Numerical Simulations  Dilute Gas-particle Flows  Time Conservation Element  Numerical-simulation  Euler Equations  Detonation-wave  Mhd Equations  Shock